# SDR AALA201906069009

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DELAMINATED FLOOR PANEL 211JF IN COCKPIT (1 EA). REPLACED FLOOR PANEL 211JF IN COCKPIT (1EA) IAW AMM 53-12-11-400-001-A, THE INSTALLED OF FLOOR PANEL IS DOCUMENTED IN JOB CARD 26C21053040.
